A New Generalization of Some Curve Pairs

Creative Commons License

Çelik O., ÖZDEMİR M.

International Electronic Journal of Geometry, vol.15, no.2, pp.215-225, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.36890/iejg.1110327
  • Journal Name: International Electronic Journal of Geometry
  • Journal Indexes: Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.215-225
  • Keywords: Backlund transformation, Bertrand mate, Constant torsion curves, Curve mates
  • Akdeniz University Affiliated: Yes


© 2022, International Electronic Journal of Geometry. All Rights Reserved.In this study, we give a new curve pair that generalizes some of the famous pairs of curves as Bertrand and constant torsion curves. This curve pair is defined with the help of a vector obtained by the intersection of the osculating planes such that this vector makes the same angle with the tangents of the curves. We examine the relations between torsions and curvatures of these curve mates. Also, We have seen that the unit quaternion corresponding to the rotation matrix between the Frenet vectors of the curves is (Formula Presented), where θ is the angle between the reciprocal binormals of the curves. Finally, we show in which specific case which wellknown pairs of curves will be obtained.